MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. Ingenia; Full-body MRI system, superconducting magnet

Philips Medical Systems Nederland B.V. Ingenia; Full-body MRI system, superconducting magnet
Model Number SmartPath to dStream for 1.5T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction

Brand Name
Ingenia
Common Device Name
Full-body MRI system, superconducting magnet
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
luis casillas lc
222 jacobs street
cambridge, MA 02141
MDR Report Key50291935
Report Number3042177665-2026-000131
Device Sequence Number16132626
Product Code LNH
UDI-Device Identifier00884838095076
UDI-Public(01)00884838095076
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K063559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSmartPath to dStream for 1.5T
Device Catalogue Number781260
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2023-PD-MR-013
Patient Sequence Number1
Patient SexUnknown